# SDR 08FDEA04344

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545734
- Condition: Cracked
- Location: Bs 640 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS CRACK AROUND RIVETS BACK TAIL AT STR 28R, STA 640.  CUT OUT DAMAGED AREA AND REMOVED PREVIOUS SPLICE AS REQUIRED,   FABRICATED REPAIR HAT SECTION AND ONE SPLICE AND INSTALLED REPAIR PARTS IAW SRM 53-10-3, 53 10-2, 51-10-2 AND 51-30-2.
